| Model Number |
SC-2318-70 |
| Medical Device Problem Codes |
High impedance (1291); Migration (4003)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
08/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred 3 months ago prior to the date the manufacturer became aware.
Event or Problem Description
It was reported that the patients spinal cord stimulator (scs) had fractured and was confirmed by x-ray.
Event or Problem Description
It was reported that the patients spinal cord stimulator (scs) had fractured and was confirmed by x-ray.Additional information has been received that the leads migrated which was confirmed with imaging.The patient was doing well postoperatively.The explanted device was not returned.